# SDR FDEA201101200314

- Difficulty date: January 20, 2011
- Submitted: January 27, 2011
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- Aircraft time: 41,528 hours, 28,504 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 657279612
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER HAS A DENT IN LOWER SKIN AT APPROX STAB STA 72.08, APPROX 30" AFT OF L/E SPAR WEB.  CUT OUT DAMAGED AREA DIM 3 1/2" X 8" IAW SRM 55-10-3 FIG 4. FABRICATED REPAIR DOUBLER AND FILLER IAW SRM 55-10-3 FIG 4. INSTALLED DOUBLER AND FILLER IAW SRM 55-10-3 FIG 4 REV.   103.
